# SDR AALA202310263905

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 90,207 hours, 11,155 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Ballscrew
- Part number: UNKNOWN
- Condition: Sheared
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN SLIDING WINDOW CRANK IS SLIPPING AND DIFFICULT TO USE. FOUND BALL SCREW OF CAPT'S SLIDING WINDOW DRIVE MECHANISM SHEARED.**SUPPLEMENTAL REPORT FOR (AALA202310233905): REMOVE AND REPLACED BALL SCREW ASSEMBLY. PER IPC 56-11-04 AND CMM 56-11-17 AND AMM 56-11-04.**(CLOSED).
